Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 51, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at May 7, 2007, 1:47 PM CDT for Walton County, Florida. It took effect at May 8, 2007, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2007, 1:47 PM CDT (18:47 UTC)
- In effect from
- May 8, 2007, 12:00 PM CDT
- Expired
- May 8, 2007, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- -87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 071847 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 147 PM CDT MON MAY 7 2007 ...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON FOR THE FLORIDA PANHANDLE DUE TO LOW HUMIDITY AND MODERATELY HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM TUESDAY AFTERNOON FOR THE FLORIDA PANHANDLE DUE TO LOW HUMIDITY AND MODERATELY HIGH DISPERSION... .DISCUSSION...A DRY AND COOL AIRMASS WILL MOVE SOUTHWEST OVER THE AREA INTO TONIGHT. DAYTIME RH VALUES TUESDAY ARE EXPECTED TO FALL TO AROUND 20 PERCENT. FLZ001>006-008-080300- /O.UPG.KMOB.FW.A.0041.070508T1700Z-070509T0100Z/ /O.NEW.KMOB.FW.W.0051.070508T1700Z-070509T0100Z/ /O.CON.KMOB.FW.W.0050.000000T0000Z-070508T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 147 PM CDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. |DRY AIR WILL CONTINUE TO MOVE OVER THE AREA FROM THE NORTHEAST TONIGHT... WITH DAYTIME RH EXPECTED TO FALL INTO THE 17 TO 25 PERCENT RANGE MONDAY AFTERNOON. STRONGER NORTHEAST WINDS WILL ALSO ACCOMPANY THE FRONT...CAUSING HIGH DAYTIME DISPERSIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS84 KMOB 080154 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 854 PM CDT MON MAY 7 2007 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO LOW HUMIDITY AND MODERATELY HIGH DISPERSION... .DISCUSSION...A DRY AIRMASS WILL REMAIN IN PLACE OVER THE WESTERN FLORIDA PANHANDLE THROUGH TUESDAY. DAYTIME RELATIVE HUMIDITY VALUES TUESDAY ARE EXPECTED TO FALL TO AROUND 20 PERCENT. FLZ001>006-008-081100- /O.CON.KMOB.FW.W.0051.070508T1700Z-070509T0100Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 854 PM CDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE WESTERN FLORIDA PANHANDLE ON TUESDAY...WITH DAYTIME RELATIVE HUMIDITY VALUES EXPECTED TO FALL INTO THE 17 TO 25 PERCENT RANGE TUESDAY AFTERNOON. NORTH WINDS AT 10 TO 15 MPH ARE ALSO EXPECTED DURING THE PERIOD WHEN THE HUMIDITY WILL BE THE LOWEST...IN THE EARLY TO MID AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND GUSTY WINDS WILL CREATE EXPLOSIVE...UNCONTROLLABLE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 081247 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 747 AM CDT TUE MAY 8 2007 ...A RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES OF LESS THAN 30 PERCENT... .DISCUSSION...VERY DRY MID LEVELS CONTINUE OVER THE SOUTHEAST US... AND THE LOW LEVEL WINDFLOW WILL BE OUT OF THE NORTH OR NORTHEAST ACROSS THE REGION TODAY...AND THIS SHOULD CONTINUE TO ADVECT THE 30 AND 40 DEGREE DEWPOINTS UPSTREAM INTO OUR AREA. AS TEMPS HEAT UP INTO THE LOW TO MID 80S...THIS WILL RESULT IN RELATIVE HUMIDITY VALUES IN THE 20S ACROSS MOST OF THE REGION THIS AFTERNOON. WILL CONTINUE THE RED FLAG WARNING FOR THE WESTERN FLORIDA PANHANDLE TODAY...BUT FORECASTED WINDS WILL NOT SUPPORT A WARNING FOR ALABAMA. STILL SOME UNCERTAINTY WITH REGARD TO RELATVIE HUMIDITY VALUES TOMORROW AFTERNOON OVER THE FLORIDA PANHANDLE...FOR NOW WILL ISSUE A FIRE WEATHER WATCH FOR INTERIOR ZONES FOR THE POTENTIAL OF CRITICALLY LOW AFTERNOON RELATIVE HUMIDITY VALUES. FLZ001-003-005-082100- /O.NEW.KMOB.FW.A.0042.070509T1700Z-070510T0000Z/ /O.CON.KMOB.FW.W.0051.070508T1700Z-070509T0100Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 747 AM CDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE... UNCONTROLLABLE FIRE GROWTH . A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-006-008-082100- /O.CON.KMOB.FW.W.0051.070508T1700Z-070509T0100Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 747 AM CDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE... UNCONTROLLABLE FIRE GROWTH . $$
000 WWUS84 KMOB 081901 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 201 PM CDT TUE MAY 8 2007 ...A RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES OF LESS THAN 30 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES OF LESS THAN 30 PERCENT... .DISCUSSION...A DRY AIRMASS WILL REMAIN OVER THE AREA INTO TONIGHT...AND WHEN COMBINED WITH A DEEP MIXING LAYER AND HIGH TRANSPORT WINDS...DAYTIME DISPERSIONS WILL BE VERY HIGH. SOME MOISTURE IS EXPECTED TO WORK OVER THE AREA FROM THE EAST...BUT RH VALUES ARE STILL EXPECTED TO DROP BELOW 30 PERCENT FOR MORE THAN FOUR HOURS...WITH DAYTIME DISPERSIONS EXPECTED TO REMAIN HIGH. FLZ001-003-005-090315- /O.CON.KMOB.FW.W.0051.000000T0000Z-070509T0100Z/ /O.CON.KMOB.FW.A.0042.070509T1700Z-070510T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 201 PM CDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-006-008-090100- /O.CON.KMOB.FW.W.0051.000000T0000Z-070509T0100Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 201 PM CDT TUE MAY 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OR ALREADY ARE OCCURRING. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE... UNCONTROLLABLE FIRE GROWTH . $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 7, 5:10 AM CDT, 8 hours 37 minutes earlier.
Area forecast discussion, May 7, 5:10 AM CDT, 8 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CDT TUE MAY 7 2007
.SHORT TERM (TODAY THROUGH THURSDAY)...NOT MUCH CHANGE HERE FROM
PREVIOUS FCST. SFC HIGH PRESSURE RIDGE OVER THE REGION TODAY AND
TONIGHT BREAKS DOWN SOMEWHAT ON WEDNESDAY AS THE LOW PRESSURE
CURRENTLY OFF THE SOUTHEAST ATLANTIC COAST DRIFTS WEST TOWARD THE
GEORGIA COAST. AS THE LOW DRIFTS WEST MODELS INDICATE THAT IT WILL
BE WEAKENING...BUT WILL STILL BE ABLE TO BEGIN BREAKING THE RIDGE
DOWN. BY THURSDAY...THE LOW WILL STILL BE HANGING OUT AROUND THE
GEORGIA COASTAL AREA WHILE CONTINUING TO WEAKEN...WHILE A WEAK
FRONTAL BOUNDARY WILL BE MOVING TOWARD THE FCST AREA FROM THE WEST.
AS THIS OCCURS...LOOK FOR RAIN CHANCES TO INCREASE BY THURSDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS BECOMING A POSSIBILITY...
ESPECIALLY OVER THE WESTERN HALF OF THE FCST AREA. AFTER A COOLER
DAY ON MONDAY WITH HIGHS ONLY IN THE UPPER 70S AND LOWER 80S ACROSS
MOST OF THE AREA...LOOK FOR SLOWLY MODERATING TEMPS ACROSS THE
REGION OVER THE NEXT COUPLE OF DAYS. DAYTIME HIGHS TODAY GENERALLY
IN THE LOW TO MID 80S...AND THEN IN THE MID TO UPPER 80S ON BOTH
WEDNESDAY AND THURSDAY. OVERNIGHT LOWS TONIGHT IN THE GENERALLY IN
THE LOW TO MID 50S INLAND AND AROUND 60 ALONG THE COAST WARMING TO
THE MID TO UPPER 50S INLAND AND THE LOW TO MID 60S ALONG THE COAST
BY WEDNESDAY NIGHT. /12
&&
.LONG TERM (THURSDAY NIGHT THROUGH NEXT MONDAY)...CONTINUED CHANCE
FOR SHOWERS AND THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY AS
REMNANTS OF EAST COAST LOW PRESSURE AND A WEAK COLD FRONT MERGE OVER
THE REGION AND MAINTAIN WEAK TROFINESS OVER THE AREA INTO AT LEAST
THE EARLY PART OF THE WEEKEND. GENERAL UNSETTLE WEATHER PATTERN
CONTINUES SUNDAY AND MONDAY...BUT WILL CALL FOR SLIGHTLY LOWER RAIN
CHANCES FOR NOW TOWARD PERIODS AND SEE HOW LATER MODEL RUNS HANDLE
THIS. MIN TEMPS EXPECTED TO BE AT OR JUST ABOVE NORMAL FOR THIS TIME
OF THE YEAR THROUGH THE EXTENDED PERIOD WITH MAX TEMPS AROUND
NORMAL. /12
&&
.MARINE...WEAK HIGH PRESSURE OVER THE NORTH CENTRAL GULF COMBINED
WITH A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN ATLANTIC WILL HELP
MAINTAIN A MODERATE NORTHERLY WIND FLOW OVER THE MARINE AREA THROUGH
MIDDAY TODAY...BECOMING A LIGHT SOUTHWEST FLOW DURING THE AFTERNOON.
A LIGHT OFFSHORE FLOW CAN BE EXPECTED EACH NIGHT BECOMING MOSTLY
SOUTHWEST EACH AFTERNOON THROUGH SATURDAY. /32
&&
.FIRE WEATHER...AS PREVIOUS SHIFT NOTED...RELATIVE HUMIDITY FORECAST
IS RATHER TOUGH OVER THE NEXT COUPLE OF DAYS AS SMALL DIFFERENCES IN
T/TD ARE LEADING TO SIGNIFICANT DIFFERENCES IN THE RESULTANT RH.
A LOOK AT CURRENT WATER VAPOR IMAGERY INDICATES VERY DRY MID LEVELS
OVER THE SOUTHEAST US...AND LOW LEVEL FLOW WILL BE OUT OF THE N OR
NE TODAY AND THIS SHOULD CONTINUE TO ADVECT THE 30 AND 40 DEGREE
DEWPOINTS UPSTREAM INTO OUR AREA. AS TEMPS HEAT UP INTO THE LOW TO
MID 80S...THIS WILL RESULT IN RH VALUES IN THE 20S ACROSS MOST OF
THE REGION THIS AFTERNOON. WILL CONTINUE THE RED FLAG WARNING FOR
THE WESTERN FLORIDA PANHANDLE TODAY. WINDS WILL NOT SUPPORT A
WARNING FOR ALABAMA...HOWEVER. STILL SOME UNCERTAINTY WITH REGARD TO
RH VALUES TOMORROW AFTERNOON OVER THE PANHANDLE...FOR NOW WILL
ISSUED A FIRE WEATHER WATCH FOR INTERIOR ZONES FOR THE POTENTIAL OF
CRITICALLY LOW AFTERNOON RH. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 85 55 87 65 / 05 00 00 05
PENSACOLA 84 61 86 67 / 05 00 00 05
DESTIN 81 63 82 68 / 05 00 00 05
EVERGREEN 82 51 87 60 / 05 00 00 05
WAYNESBORO 83 55 87 62 / 05 00 05 05
CAMDEN 82 55 89 61 / 05 00 00 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON TUESDAY TO 8 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
12/SHEPHERDHazardous weather outlook, May 7, 5:55 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT MON MAY 7 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 081200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 555 AM CDT MON MAY 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LOW RELATIVE HUMIDITY VALUES WILL RESULT IN AN INCREASED FIRE DANGER THIS AFTERNOON. HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THIS MORNING AS EASTERLY WINDS WILL BE IN THE 20 TO 25 KNOT RANGE THROUGH NOON TODAY. WINDS WILL GRADUALLY DIMINISH OVER THE COASTAL WATERS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH NEXT SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:02 AM CDT | Fire Weather Watch | MOB | Walton | 8 hr |
| May 7, 6:02 AM CDT | Red Flag Warning | MOB | Walton | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.